Alert archive / New York / Flash Flood Warnings in 2009

Flash Flood Warning 5, NWS Albany, NY

June 15, 2009Albany County, Rensselaer County, New York

NWS Albany, NY issued this flash flood warning at Jun 15, 2009, 6:42 PM EDT for Albany County, Rensselaer County, New York. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 6:42 PM EDT (22:42 UTC)
Expired
Jun 15, 2009, 8:06 PM EDT
In force
84 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Albany County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 29 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.7 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 152242
FFWALY
NYC001-083-160145-
/O.NEW.KALY.FF.W.0005.090615T2242Z-090616T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
642 PM EDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...WATERVLIET...LATHAM...DELMAR...
  COLONIE...COHOES...ALBANY...
  WEST CENTRAL RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...TROY...RENSSELAER...

* UNTIL 945 PM EDT

* AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTER   
BRUNSWICK AND GREEN ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.

&&

LAT...LON 4274 7406 4278 7378 4280 7374 4276 7368
      4281 7365 4277 7352 4264 7353 4255 7396

$$

SND
1 follow-up statement
000 
WGUS71 KALY 160006
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
806 PM EDT MON JUN 15 2009

NYC001-083-160014-
/O.CAN.KALY.FF.W.0005.000000T0000Z-090616T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALBANY NY-RENSSELAER NY-
806 PM EDT MON JUN 15 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL
RENSSELAER AND NORTHEASTERN ALBANY COUNTIES...

AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT FOR THE 
CAPITOL DISTRICT. THIS WILL LIKELY BE CANCELLED SOON.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4274 7406 4278 7378 4280 7374 4276 7368
      4281 7365 4277 7352 4264 7353 4255 7396

$$

SND

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 5:30 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 15, 5:30 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
530 PM EDT MON JUN 15 2009

.SYNOPSIS...
THE LATEST UPPER AIR DISTURBANCE TO BRING SHOWERS AND THUNDERSTORMS
ACROSS OUR REGION...WILL MOVE BY TO OUR EAST TONIGHT. ANOTHER WEAK
ONE MIGHT BRING A FEW MORE SHOWERS AND STORM INTO THE EVENING. HIGH
PRESSURE WILL BUILD TO OUR NORTHEAST LATER TOMORROW INTO WEDNESDAY.
THE NEXT DISTURBANCE...LOW PRESSURE OVER THE NATIONS
HEARTLAND...WILL MOVE OUR ON THURSDAY TO LIKELY BRING ANOTHER ROUND
OF SHOWERS.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 530 PM...STILL HAD SOME SEVERE LOOKING CELLS IN SARATOGA AND
MONTGOMERY COUNTIES... MOVING NORTHWEST TO SOUTHEAST. THESE CELLS
LOOK TO HEAD INTO GREATER CAPITAL DISTRICT IF THEY HOLD TOGETHER BY
600 PM. THE ONE IN SARATOGA HAS AN OUTFLOW BOUNDARY WORKING INTO
ALBANY COUNTY. MORE CELLS COULD FIRE UP ALONG THIS NEW BOUNDARY.

THE REMAINDER OF THE AREA THE CELLS HAVE BECOME LESS OMINOUS
LOOKING. HOWEVER...WE ARE STILL DEALING WITH LARGE SBCAPES 1500
J/KG. TOO EARLY TO THROW THE HAT IN...BUT WE BELIEVE IN ANOTHER HOUR
OR SO AS WE LOOSE THE GOOD HEATING OF THE SUN...THE SEVERE THREAT OF
HAIL WILL DIMINISH.

*********PREVIOUS NEAR TERM FORECAST*******************

AS OF 400 PM...THE FIRST ROUND OF CONVECTION...SOME WITH SEVERE
THUNDERSTORMS PRODUCING LARGE HAIL AND TORRENTIAL RAINFALL...HAS
FORMED A BROKEN LINE AS THEY MOVE INTO THE EXTREME EASTERN AND
SOUTHERN REACHES OF OUR AREA. THERE APPEARS TO BE A BIT OF BREAK
WITH ONLY ISOLATED COVERAGE ACROSS MOST OF THE REMAINDER OF THE
COUNTY WARNING AREA BUT THESE ARE STILL CAPABLE OF BECOMING SEVERE.
THERE A LINE OF CONVERGENCE...ASSOCIATED WITH A LAKE BREEZE FRONT
OFF LAKE ONTARIO...WHICH IS PRODUCING ANOTHER LINE OF FOCUS FOR MORE
SHOWERS AND THUNDERSTORMS. THESE ARE ABOUT TO ENTER THE MOHAWK
VALLEY WHERE SBCAPES OFF LAPS IS NOT FAR FROM 2000 J/KG AND LAPSE
RATES EXCEED 7.0C/KG. OUR SEVERE THREAT IS FAR FROM OVER. THE SHORT
WAVE...ASSOCIATED WITH LATEST ROUND OF ACTIVE WEATHER...WAS MOVING
INTO MOHAWK VALLEY AS WELL.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
WE CANNOT ENTIRELY RULE OUT ISOLATED CONVECTION FOR TUESDAY
AFTERNOON. HIGH PRESSURE WILL BE BUILDING IN FROM THE NORTHEAST.
H500 TEMPS WILL WARM TO -16C...STILL COOL ENOUGH TO PRODUCE SOME
MINOR INSTABILITY (UP TO 500 J/KG) ACROSS THE HIGHER TERRAIN
(ESPECIALLY THE DACKS.) HOWEVER...EXPERIENCE TELLS US TO MENTION
SLIGHT POPS ACROSS THE TERRAIN TO OUR EAST AS WELL WHICH MIGHT ALSO
HAVE SOME OROGRAPHIC ASSISTANCE AS WELL DUE TO A WEAK SURFACE SE
FLOW DEVELOPING. AGAIN...ANY CONVECTION SHOULD BE FAR AND FEW
BETWEEN...NOTHING LIKE TODAY. MOST OF THE AREA WILL START OFF WITH A
GOOD DEAL OF CLOUDS TOMORROW...WITH BREAKS OF SUNSHINE DEVELOPING BY
AFTERNOON.

TUESDAY NIGHT LOOKS QUIET AS HIGH PRESSURE STRENGTHENS A LITTLE AT
THE SURFACE AND ALOFT. MIGHT HAVE FOG AND OR LOW STRATUS ISSUES AS
WE WILL HAND WITH A LIGHT SSE WIND. HOWEVER FOR NOW...DECIDED TO
PLACE THESE IN THE GRIDS.

WEDNESDAY STILL LOOKS TO BE BEST DAY OF THE WEEK...IF ONE ENJOYS DRY
WEATHER AND COMFORTABLE TEMPERATURES (NOT TOO COOL OR WARM). NOT
SURE IT WILL BE TOTALLY SUNDAY AS THE CANADIAN GEM ASTRONOMICAL
FORECAST INDICATES HIGH CLOUDS TRYING TO ADVANCE NORTHWARD
THROUGHOUT THE DAY. EVEN IF IT IS JUST PARTLY SUNNY...SHOULD BE DRY
DAY WITH SEASONABLE TEMPERATURES.

GENERALLY WENT WITH A BLEND OF THE MAV/MET GUIDANCE FOR HIGH AND LOW
TEMPERATURES THROUGHOUT THIS PERIOD. GENERALLY LOOK FOR LOWS IN THE
50S AND HIGHS IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE NEXT DISTURBANCE...A LOW PRESSURE AREA AND ITS ASSOCIATED FRONT
SYSTEMS WILL APPROACH WED NIGHT INTO THURSDAY. THIS LOW LOOKS TO BE
BEHAVE AS A MORE WINTERY SYSTEM IN THAT BOTH MODELS SUGGEST A
SECONDARY LOW TO DEVELOP TO THE SOUTH OF FIRST ONE IN THE BAROCLINIC
ZONE HUNG UP TO OUR SOUTH. WE MIGHT BE DEALING WITH AN ALL DAY
RAIN...BUT FOR NOW WILL JUST GO SHOWERS LIKELY. BOTH THE LATEST NAM
AND GFS INDICATE ALL GOOD SURFACE INSTABILITY STAYS SOUTH OF OUR
REGION. THE NAM DOES PUNCH THE 0C SHOWALTER INTO OUR EXTREME
SOUTHERN ZONES. FOR NOW...WILL NOT MENTION ANY THUNDER ON THURSDAY.

THIS SYSTEM IS FORECAST TO SHIFT EAST BUT ITS UPPER AIR LOW FEATURE
IS FORECAST TO CUTOFF AND MEANDER EITHER OFF TO OUR EAST OR SOUTH
NOT ONLY DURING THE UPCOMING WEEKEND BUT INTO EARLY NEXT WEEK AS
WELL. WHERE IT ENDS UP WILL ULTIMATELY DETERMINE HOW OUR WEATHER
PANS OUT. FOR NOW...THE EXTENDED LOOKS UNSETTLED THROUGH THE ENTIRE
WEEKEND INTO EARLY NEXT WEEK. WILL KEEP POPS OF SHOWERS AOB CLIMO
AVERAGE AND TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY BELOW
NORMAL.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
CONVECTION WILL CONTINUE ACROSS EASTERN NY AND ADJACENT WESTERN
NEW ENGLAND THROUGH THE REST OF THE AFTERNOON AND INTO EARLY
EVENING HOURS. SHOWERS AND STORMS ARE GENERALLY MOVING EASTWARD
WITH INDIVIDUAL STORM MOTION TAKING A MORE SOUTHERLY TRACK. VFR
CONDITIONS EXPECTED THROUGH THE AFTERNOON...EXCEPT WITHIN SHOWERS
AND STORMS WHERE MVFR CIGS AND VSBYS ARE LIKELY WITH HEAVY
RAINFALL.

WITH HIGH PRESSURE BUILDING IN OVERNIGHT...RADIATION FOG COULD
DEVELOP. AFTER MIDNIGHT...MVFR CIGS AND VSBYS EXPECTED AT ALL
TERMINALS DURING THROUGH TUESDAY MORNING.

SOUTHERLY WINDS 4-7KTS WILL BECOME LIGHT TO CALM OVERNIGHT AND
REMAIN LIGHT THROUGH LATE TUESDAY MORNING.

OUTLOOK...
TUE-WED...MAINLY VFR...POSSIBLE MVFR/IFR EARLY MORNING FOG.
THU-SAT...VFR...CHC MVFR ASSOC WITH -SHRA.

&&

.FIRE WEATHER...
SCATTERED TO NUMEROUS SHOWERS AND STORM EARLY THIS EVENING WILL
DIMINISH OVERNIGHT. A BREAK IN THE ACTION EXPECTED ON TUESDAY AS ANY
SHOWERS WILL BE ISOLATED AT BEST. DRY WEATHER EXPECTED WEDNESDAY
BEFORE THE NEXT DISTURBANCE LIKELY COMES IN FOR THURSDAY.

RH VALUES WILL FOLLOW THE NORMAL NOCTURNAL TRENDS...WITH NEARLY FULL
RECOVERY (APPROACHING 100 PERCENT) BOTH TONIGHT AND TUESDAY NIGHT.
AFTERNOON RH VALUES WILL DROP TO AROUND 50 PERCENT VALLEY LOCATIONS
TOMORROW AND REMAIN HIGH AT 60-75 PERCENT HIGHER TERRAIN. RH VALUES
WILL DROP A LITTLE LOWER WEDNESDAY AFTERNOON...IN THE 40-50 PERCENT
RANGE.

THE WIND WILL BE LIGHT AND VARIABLE GENERALLY 5 MPH OR LESS THROUGH
EARLY WEDNESDAY. BY WEDNESDAY AFTERNOON...LOOK FOR SOUTH TO
SOUTHEAST WIND AT THE SURFACE PICKING UP TO AROUND 10 MPH.

&&

.HYDROLOGY...
SHOWERS AND THUNDERSTORMS MOVED THROUGH MUCH OF THE AREA SUNDAY
NIGHT INTO THIS MORNING...WITH RAINFALL AMOUNTS OF GENERALLY ONE
QUARTER TO THREE QUARTERS OF AN INCH. HOWEVER...WHERE SLOW MOVING
THUNDERSTORMS PRODUCED HEAVY RAINFALL...ONE TO TWO INCHES OF RAIN
OCCURRED ACROSS NARROW BANDS IN ALBANY...RENSSELAER...COLUMBIA...
ULSTER AND DUTCHESS COUNTIES. SO FAR ONLY MINOR RISES HAVE OCCURRED
ON MAIN STEM RIVERS.

ADDITIONAL RAINFALL WILL OCCUR INTO THE EVENING...AS SHOWERS AND
THUNDERSTORMS ARE LIKELY ASSOCIATED WITH A DISTURBANCE MOVING
THROUGH. ONCE AGAIN HEAVY RAINFALL IS POSSIBLE...AS THE SHOWERS AND
STORMS WILL BE SLOW MOVING. MINOR URBAN AND SMALL STREAM FLOODING IS
POSSIBLE...AND ISOLATED FLASH FLOODING MAY OCCUR ESPECIALLY ACROSS
HIGHER TERRAIN OR URBAN AREAS. WHERE CONVECTION OCCURS...RAINFALL
AMOUNTS OF ONE HALF TO ONE INCH WILL OCCUR...ALTHOUGH HIGHER AMOUNTS
EXCEEDING TWO INCHES WILL BE POSSIBLE IN SLOW MOVING THUNDERSTORMS.
THERE WILL BE SOME WITHIN BANK RISES ON MAIN STEM RIVERS.

MAINLY DRY WEATHER IS EXPECTED TUESDAY AND WEDNESDAY...HOWEVER
CHANCES FOR RAINFALL INCREASE THURSDAY INTO FRIDAY...AS THE NEXT
DISTURBANCE APPROACHES.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...KGS
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV/JPV
Hazardous weather outlook, Jun 15, 3:05 PM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
305 PM EDT MON JUN 15 2009

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-161100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
305 PM EDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS THROUGH THIS EVENING. THE STORMS WILL BE
SLOW MOVERS AND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS WHICH
COULD LEAD TO MINOR URBAN AND SMALL STREAM FLOODING AND EVEN
ISOLATED FLASH FLOODING. ALSO...SOME THUNDERSTORMS WILL PRODUCE
HAIL...LOCALLY LARGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE
REPORT ANY HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE...VIA
NYSPIN...TELEPHONE OR INTERNET.

In the hours before

Local storm report, Jun 15, 6:20 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
620 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             5 WNW ALBANY            42.70N 73.86W
06/15/2009  M1.00 INCH       ALBANY             NY   NWS EMPLOYEE

&&

FRUGIS
Local storm report, Jun 15, 6:30 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             ALBANY                  42.66N 73.78W
06/15/2009  M0.75 INCH       ALBANY             NY   NWS EMPLOYEE

            MEASURED AT NWS ALBANY ON THE CAMPUS OF UALBANY

&&

FRUGIS
Special weather statement, Jun 15, 6:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
634 PM EDT MON JUN 15 2009

NYZ047-058-063-152315-
WESTERN GREENE NY-WESTERN ULSTER NY-SCHOHARIE NY-
634 PM EDT MON JUN 15 2009

...A STRONG THUNDERSTORM IN SCHOHARIE...GREENE AND ULSTER COUNTIES...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING.  THIS STORM WAS LOCATED NEAR
GILBOA...OR ABOUT 10 MILES NORTHEAST OF ROXBURY...AND MOVING
SOUTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
GILBOA BY 645 PM EDT
PRATTSVILLE BY 705 PM EDT
7 MILES WEST OF WINDHAM BY 715 PM EDT

SNYDER
Local storm report, Jun 15, 6:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
638 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             GUILDERLAND             42.70N 73.89W
06/15/2009  E1.75 INCH       ALBANY             NY   PUBLIC

&&

FRUGIS
Local storm report, Jun 15, 6:40 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
640 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             LATHAM                  42.75N 73.75W
06/15/2009  E0.25 INCH       ALBANY             NY   TRAINED SPOTTER

0620 PM     HAIL             ALBANY                  42.66N 73.78W
06/15/2009  E0.25 INCH       ALBANY             NY   TRAINED SPOTTER

0625 PM     HAIL             COHOES                  42.77N 73.71W
06/15/2009  E1.00 INCH       ALBANY             NY   TRAINED SPOTTER

0632 PM     HAIL             COLONIE                 42.73N 73.85W
06/15/2009  E1.00 INCH       ALBANY             NY   TRAINED SPOTTER

&&

KGS
Local storm report, Jun 15, 6:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
641 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             NORTH BETHLEHEM         42.67N 73.85W
06/15/2009  M1.00 INCH       ALBANY             NY   TRAINED SPOTTER

&&

FRUGIS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:23 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Jun 15, 12:38 AM EDTAreal Flood AdvisoryALYUlster3 hr
Jun 15, 2:08 AM EDTAreal Flood AdvisoryALYDutchess3 hr
Jun 15, 11:39 AM EDTSevere Thunderstorm WarningALYFulton, Hamilton66 min
Jun 15, 12:16 PM EDTSevere Thunderstorm WarningALYUlster59 min
Jun 15, 12:18 PM EDTSevere Thunderstorm WarningALYGreene57 min
Jun 15, 1:00 PM EDTSevere Thunderstorm WarningALYGreene60 min
Jun 15, 1:18 PM EDTSevere Thunderstorm WarningALYSaratoga57 min
Jun 15, 1:21 PM EDTAreal Flood AdvisoryALYWarren, Washington3 hr
Jun 15, 1:35 PM EDTSevere Thunderstorm WarningALYGreene32 min
Jun 15, 1:41 PM EDTSevere Thunderstorm WarningALYWashington34 min
Jun 15, 1:43 PM EDTSevere Thunderstorm WarningALYUlster62 min
Jun 15, 2:16 PM EDTSevere Thunderstorm WarningALYSaratoga59 min
Jun 15, 2:35 PM EDTSevere Thunderstorm WarningALYUlster55 min
Jun 15, 2:40 PM EDTFlash Flood WarningALYWashington2 hr
Jun 15, 2:57 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington63 min
Jun 15, 3:13 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster62 min
Jun 15, 4:00 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren60 min
Jun 15, 4:54 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Rensselaer, Saratoga, Washington66 min
Jun 15, 4:59 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady, Schoharie46 min
Jun 15, 5:41 PM EDTSevere Thunderstorm WarningALYAlbany, Fulton, Montgomery, Saratoga, Schenectady34 min
Jun 15, 6:16 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady59 min
Jun 15, 6:18 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Rensselaer, Saratoga, Schenectady57 min
Jun 15, 6:20 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady2 hr
Jun 15, 6:56 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer64 min
Jun 15, 7:45 PM EDTSevere Thunderstorm WarningALYColumbia56 min
Jun 15, 7:46 PM EDTAreal Flood AdvisoryALYColumbia, Rensselaer3 hr

Nearby

Flash Flood Warnings in New York, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.